Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 74, NWS Atlanta, GA

May 6, 2022Emanuel County, Jefferson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2022, 4:00 PM EDT for Emanuel County, Jefferson County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2022, 4:00 PM EDT (20:00 UTC)
Expired
May 6, 2022, 4:34 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 4:19 PM EDTTSTM WND DMG1 Nne Wrens, GAMULTIPLE TREES REPORTED DOWN ALONG HWY 221 N BETWEEN AIRPORT RD AND ELLIS CEMETARY RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 12:57 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

503 
WUUS52 KFFC 062000
SVRFFC
GAC107-163-062045-
/O.NEW.KFFC.SV.W.0074.220506T2000Z-220506T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
400 PM EDT Fri May 6 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Emanuel County in east central Georgia...
  Jefferson County in east central Georgia...

* Until 445 PM EDT.

* At 400 PM EDT, severe thunderstorms were located along a line
  extending from near Agricola to near Twin City, moving northeast at
  65 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Louisville, Wrens, Wadley, Stapleton, Avera, Garfield, Summertown,
  Canoochee, Grange, Stapletons Crossroads, Matthews, Three Points,
  Moxley, Stellaville and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for east central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3260 8201 3257 8209 3311 8265 3312 8266
      3312 8258 3317 8258 3331 8238 3330 8231
      3323 8223 3311 8228 3305 8229 3293 8227
      3285 8231 3284 8232 3280 8221 3281 8215
      3266 8208 3262 8202
TIME...MOT...LOC 2000Z 216DEG 55KT 3313 8272 3261 8221 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
395 
WWUS52 KFFC 062025
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Fri May 6 2022

GAC107-062035-
/O.CAN.KFFC.SV.W.0074.000000T0000Z-220506T2045Z/
Emanuel GA-
425 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EMANUEL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for east central
Georgia.

LAT...LON 3310 8235 3321 8253 3331 8238 3330 8231
      3323 8223 3313 8227 3311 8231
TIME...MOT...LOC 2025Z 224DEG 43KT 3329 8241 3316 8226 

$$

GAC163-062045-
/O.CON.KFFC.SV.W.0074.000000T0000Z-220506T2045Z/
Jefferson GA-
425 PM EDT Fri May 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN JEFFERSON COUNTY...

At 425 PM EDT, severe thunderstorms were located along a line
extending from near Wrens to near Matthews, moving northeast at 50
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wrens, Stapleton, Matthews and Stellaville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for east central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3310 8235 3321 8253 3331 8238 3330 8231
      3323 8223 3313 8227 3311 8231
TIME...MOT...LOC 2025Z 224DEG 43KT 3329 8241 3316 8226 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
501 
WWUS52 KFFC 062034
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Fri May 6 2022

GAC163-062044-
/O.CAN.KFFC.SV.W.0074.000000T0000Z-220506T2045Z/
Jefferson GA-
434 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for east central
Georgia.

LAT...LON 3310 8235 3321 8253 3331 8238 3330 8231
      3323 8223 3313 8227 3311 8231
TIME...MOT...LOC 2033Z 216DEG 55KT 3340 8232 3326 8217 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:49 PM EDT, 11 minutes earlier.

Area forecast discussion, May 6, 3:49 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
349 PM EDT Fri May 6 2022

...Update to remove counties from Tornado Watch 185...

.UPDATE...

Have removed 9 counties in portions of central and west central
Georgia from Tornado Watch 185. Tornado Watch 185 continues for
remaining counties across central, east central, and west central
Georgia until 7 PM this evening.

LNM

.PREV DISCUSSION... /Issued 322 PM EDT Fri May 6 2022/

..Threats end tonight with nice weekend in store...

SHORT TERM /Tonight through Saturday Night/...

Main focus through the short term continues to be the next several
hours as robust convection persists in favorable environment over
east central Georgia and gradient winds increase over the state.

Dry slot moving into the area this afternoon prevented more
significant coverage/intensity over the metro Atlanta area and
middle portions of the state. However, more potent storms remain
over far north Georgia and over the southeast zones. Several
Severe Thunderstorm Warnings have been issued for the southern
storms, and even with their intensity, storm motion appears to
limit any rotational concerns in the low-level shear environment.

CAMs continue to show a diminishing threat by 00-01Z which is
reflected in the Tornado Watch expiration times (central Georgia:
7PM, far north Georgia: 8PM).

Gradient winds have increased over the state, triggering a Wind
Advisory through 9 PM tonight. Gusts of 35 mph or locally higher
are possible.

As parent low swings through the Ohio Valley and over the Mid-
Atlantic states into Saturday, wrap around moisture will enhance
over far north Georgia. Increasing cloudiness is expected
overnight, dropping southward into the metro Atlanta area early
Saturday, with partly sunny to mostly cloudy skies persisting
through the day and into Saturday night. Moisture clears out by
Sunday morning, for a beautiful spring day.

Temperatures drop into the 50s and 60s Saturday morning and only
increase into the 60s and 70s in the afternoon. Sunday is similar
with cooler than normal lows and highs.

LGB/LNM

LONG TERM /Sunday through Friday/...

Long term forecast remains on track with limited/no precip and
warm temperatures. No changes were made to the extended period
with the afternoon forecast package. Previous forecast discussion
follows.

LGB/LNM

/Issued 442 AM EDT Fri May 6 2022/
The cold front will be southeast of the CWA by late Saturday
leaving north to northwest flow in its wake. Drier and cooler air
will continue to be advected into the area Sunday. As a result
Sunday will feel "cooler" as high temperatures max out in the mid
70s to low 80s area wide.

Sunday through next week strong ridging aloft and high pressure at
the surface develops as an upper low cuts off and stalls just off
the Eastern Seaboard. Locally subsidence under the ridge will aid in
keeping PoPs minimized and temperatures slowly warming back into mid
to upper 80s across much of the area. Very late next week PoPs
return to the forecast as the aforementioned cut off upper low
deepens and moves southward down the coast and then on shore across
southcentral and southern GA.

28

AVIATION...
18Z Update...
MVFR conditions have been accompanying thunderstorm activity over
far north and portions of central Georgia this afternoon.
Otherwise FEW-BKN VFR conditions at TAF sites. TS chances over TAF
sites is low. Winds have picked up with SW-S winds at 10-20kt
with gusts to 25-35kt. Expect gusts to drop overnight, with
speeds still 6-12kt, then W winds and gusts return after 14-15z.
Wrap around moisture will return MVFR cigs to north GA and ATL-
area TAF sites after 08Z, with cloudiness continuing into Saturday
afternoon.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  70  51  76 /   5   5   0   0
Atlanta         58  68  53  78 /   5   5   0   0
Blairsville     51  60  47  73 /  50  40  20   0
Cartersville    55  67  50  78 /  20   5   0   0
Columbus        60  76  54  82 /   0   0   0   0
Gainesville     57  67  51  76 /  10  10   5   0
Macon           58  76  52  81 /  10   5   0   0
Rome            57  69  51  79 /  20  10   0   0
Peachtree City  56  70  51  80 /   0   0   0   0
Vidalia         63  78  56  80 /  30   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge...
Dooly...Emanuel...Glascock...Hancock...Houston...Jefferson...
Johnson...Jones...Laurens...Macon...Montgomery...Peach...
Pulaski...Schley...Sumter...Telfair...Toombs...Treutlen...
Twiggs...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkinson.

Wind Advisory until 9 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 8 PM EDT this evening for the following
zones: Banks...Catoosa...Dawson...Fannin...Gilmer...Hall...
Lumpkin...Murray...Pickens...Towns...Union...White...Whitfield.

&&

SHORT TERM...31
LONG TERM....28
AVIATION...31
Hazardous weather outlook, May 6, 3:53 PM EDT, 7 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
353 PM EDT Fri May 6 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
353 PM EDT Fri May 6 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered strong to severe thunderstorms will continue across parts
of middle Georgia through 6 PM, with additional storms possible
across far north Georgia through this evening. The main threats with
the storms will be damaging winds and large hail, but a brief
tornado remains possible.

Outside of any storms, gusty southwest winds of 20 to 40 mph will
occur through this evening. A Wind Advisory is in effect until 9 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Localized spotter activation can continue through around 7 PM this
evening. Please relay reports to NWS Peachtree City/Atlanta.

In the hours before

Local storm report, May 6, 3:35 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             KIBBEE                  32.29N  82.52W
05/06/2022  E1.25 INCH       MONTGOMERY         GA   FIRE DEPT/RESCUE

            HALF-DOLLAR SIZED HAIL REPORTED IN KIBBEE, GA.

&&

EVENT NUMBER FFC2200438

KING
Local storm report, May 6, 3:37 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     NON-TSTM WND DMG 1 NNE SUMMERVILLE       34.49N  85.34W
05/06/2022                   CHATTOOGA          GA   EMERGENCY MNGR

            TREE DOWN ACROSS ROAD NEAR INTERSECTION OF BITTINGS AVE
            AND KELLY ST

&&

EVENT NUMBER FFC2200439

NM
Local storm report, May 6, 3:39 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     NON-TSTM WND DMG LYERLY                  34.40N  85.40W
05/06/2022                   CHATTOOGA          GA   EMERGENCY MNGR

            TREE DOWN BLOCKING ROAD NEAR INTERSECTION OF LYERLY DAM
            RD AND CEMETERY RD

&&

EVENT NUMBER FFC2200440

NM
Special weather statement, May 6, 3:44 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Fri May 6 2022

GAZ001>004-062015-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
344 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of Catoosa, Whitfield,
central Walker and northeastern Dade Counties through 415 PM EDT...

At 343 PM EDT, a strong thunderstorm was over Chickamauga, or 10
miles west of Ringgold, moving east at 45 mph.

HAZARD...Winds 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dalton, Ringgold, Fort Oglethorpe, Rossville, Chickamauga, Varnell,
Lookout Mountain, Tunnel Hill, Cohutta, Noble, Lakeview, Wood
Station, Indian Springs, Rocky Face, Graysville, Blue Spring,
Fairview, Mill Creek, Boynton and Beaumont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 800 PM EDT for northwestern
Georgia.

&&

LAT...LON 3483 8487 3467 8497 3474 8543 3498 8541
      3499 8497
TIME...MOT...LOC 1943Z 267DEG 38KT 3486 8528

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, May 6, 3:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG ATLANTA                 33.75N  84.39W
05/06/2022                   FULTON             GA   EMERGENCY MNGR

            *** 1 INJ *** TREE DOWN NEAR INTERSECTION OF MARTIN
            LUTHER KING JR DR AND CENTRAL AVE

&&

EVENT NUMBER FFC2200441

NM
Local storm report, May 6, 4:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND DMG     1 SSE PINEHURST         32.18N  83.75W
05/06/2022                   DOOLY              GA   EMERGENCY MNGR

            TREE REPORTED DOWN ON BOWEN RD NEAR THE INTERSECTION
            WITH CALHOUN RD.

&&

EVENT NUMBER FFC2200442

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:55 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee35 min
May 6, 1:52 PM EDTSpecial Weather StatementFFCSumter23 min
May 6, 2:03 PM EDTSpecial Weather StatementFFCCrisp, Wilcox42 min
May 6, 2:06 PM EDTSpecial Weather StatementFFCDawson, Lumpkin24 min
May 6, 2:14 PM EDTSpecial Weather StatementFFCDooly, Sumter46 min
May 6, 2:20 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter25 min
May 6, 2:22 PM EDTSpecial Weather StatementFFCTelfair38 min
May 6, 2:22 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White23 min
May 6, 2:31 PM EDTSevere Thunderstorm WarningFFCWilcox29 min
May 6, 2:32 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more6 hr
May 6, 2:37 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski38 min
May 6, 2:40 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler35 min
May 6, 2:48 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox31 min
May 6, 2:51 PM EDTSpecial Weather StatementFFCWhite9 min
May 6, 2:51 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBleckley, Houston, Pulaski, Twiggs39 min
May 6, 3:04 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 6, 3:06 PM EDTSevere Thunderstorm WarningFFCMontgomery24 min
May 6, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen39 min
May 6, 3:13 PM EDTSpecial Weather StatementFFCDade, Walker32 min
May 6, 3:13 PM EDTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson32 min
May 6, 3:21 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker24 min
May 6, 3:27 PM EDTSpecial Weather StatementFFCCandler33 min
May 6, 3:30 PM EDTSevere Thunderstorm WarningFFCEmanuel, Toombs32 min
May 6, 3:37 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Treutlen, Washington38 min
May 6, 3:44 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield31 min
May 6, 3:59 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield31 min
May 6, 4:15 PM EDTSpecial Weather StatementFFCMurray15 min
May 6, 4:19 PM EDTSpecial Weather StatementFFCToombs26 min
May 6, 4:38 PM EDTSpecial Weather StatementFFCGlascock37 min
May 6, 5:04 PM EDTSpecial Weather StatementFFCBleckley, Pulaski26 min
May 6, 5:17 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski43 min
May 6, 5:45 PM EDTSpecial Weather StatementFFCLaurens30 min
May 6, 6:06 PM EDTSpecial Weather StatementFFCWashington24 min
May 6, 6:43 PM EDTSpecial Weather StatementFFCJefferson17 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.